RUS  ENG
Full version
JOURNALS // Problemy Peredachi Informatsii // Archive

Probl. Peredachi Inf., 1985 Volume 21, Issue 4, Pages 34–40 (Mi ppi1004)

This article is cited in 1 paper

Methods of Signal Processing

Some Problems of Bispectral Analysis of Stationary Stochastic Processes and Uniform Random Fields

V. G. Alekseev


Abstract: The author offers generalizations along two lines (namely to the case of a multi-variate stationary stochastic process $\xi(t)=\{\xi_j(t), j=1, m, t\in\mathbf Z\}$ and to the case of uniform random field $\mathbf{k}\in\mathbf{Z}^2$ or $\mathbf{Z}^3\}$ of some results of [V. G. Alekseev, Probl. Peredachi Inf., 1983, vol. 19, no. 3, pp. 38–51] concerning nonparametric estimation of the bispectral density of a stationary stochastic process $\{\xi(t), t\in\mathbf{Z}\}$.

UDC: 621.391.1:519.28

Received: 15.11.1983


 English version:
Problems of Information Transmission, 1985, 21:4, 273–278

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025